Die determinantenfreien Sätze bei linearen Integralgleichungen

R. Iglisch

Mathematische Annalen (1935)

  • Volume: 110, page 223-229
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Iglisch, R.. "Die determinantenfreien Sätze bei linearen Integralgleichungen." Mathematische Annalen 110 (1935): 223-229. <http://eudml.org/doc/159721>.

author = {Iglisch, R.},
journal = {Mathematische Annalen},
keywords = {integral equations, functional analysis, etc.},
pages = {223-229},
title = {Die determinantenfreien Sätze bei linearen Integralgleichungen},
url = {http://eudml.org/doc/159721},
volume = {110},
year = {1935},

AU - Iglisch, R.
TI - Die determinantenfreien Sätze bei linearen Integralgleichungen
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 223
EP - 229
KW - integral equations, functional analysis, etc.
UR - http://eudml.org/doc/159721
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.